# SDR HYIA20121130001

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Aircraft time: 23,388 hours
- Engine: Cont TSIO520VB
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, THE AFT CARRY THROUGH SPAR CAP WAS FOUND TO HAVE A CRACKED ANGLE AT LT FWD CENTER FLOOR STRINGER.  THE C/A WAS TO FABRICATE AND INSTALL A DOUBLER AND SHIMS IAW DWG CAS-CAP13, REV 10-9-2012  FS186 REAR SPAR FLOOR SUPPORT FLANGE REPAIR.
